Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The iterated Stieltjes transform


Authors: R. P. Boas and D. V. Widder
Journal: Trans. Amer. Math. Soc. 45 (1939), 1-72
MSC: Primary 44A15; Secondary 44A10
MathSciNet review: 1501983
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A15, 44A10

Retrieve articles in all journals with MSC: 44A15, 44A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501983-7
PII: S 0002-9947(1939)1501983-7
Article copyright: © Copyright 1939 American Mathematical Society